# SDR UIEA2011072800394

- Difficulty date: July 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65B941004
- Part serial: 000085
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF THE NR 4 PYLON REAR ENGINE MOUNT NAC STA 270 BULKHEAD, 1 CRACK WAS FOUND ON THE SUBJECT UPPER SIDE RT BULKHEAD CHORD (PN 65B94107-54) FROM THE MOST INBD FLANGE TOWARDS THE SECOND FASTENER HOLE. THE CRACK IS APPROX 1.72" LONG.  (THE DAMAGE WAS REMOVED FROM THE FRAME FLANGE BY TRIMMING. THE REPAIR AREA WAS DET AND HFEC INSPECTED TO ENSURE ABSENCE OF CRACKS OR OTHER DAMAGE. NEW REPAIR ANGLES WERE INSTALLED ON BOTH THE FWD AND AFT SIDES OF PYLON NR 4.  THE REPAIR PARTS WERE INSTALLED WITH HI-LOK FASTENERS AND BMS 5-95 SEALANT.
